MathSciNet Relay Station
MathSciNet bibliographic data
MR2353964 11R58 (11R65 11Y40)
Bauer, M.; Jacobson, M. J., Jr.; Lee, Y.; Scheidler, R. Construction of hyperelliptic function fields of high three-rank. Math. Comp. 77 (2008), no. 261, 503–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement